Volume 5, Number 1, 2020


This special issue on Control Theory and PDE
Dedicated to Professor Irena Lasiecka on the occasion of her anniversary: Part II

Preface: V. Barbu, B. S. Mordukhovich, S. Reich, A. J. Zaslavski

Barbara Kaltenbacher and Vanja Nikolic
Vanishing relaxation time limit of the Jordan--Moore--Gibson--Thompson wave equation with Neumann and absorbing boundary conditions

Igor Kukavica and Weinan Wang
Global Sobolev persistence for the fractional Boussinesq equations with zero diffusivity

Vyacheslav Maksimov
On reconstructing the right-hand part of a distributed differential equation

Luciano Pandolfi
Controllability of a linear system with persistent memory via boundary traction

Justin T. Webster
Attractors and determining functionals for a flutter model: Finite dimensionality out of thin air

Mathias Wilke
The two-phase Navier-Stokes equations with surface tension in cylindrical domains

Peng-Fei Yao
Space of infinitesimal isometries and bending of shells}s

Hua-Cheng Zhou and George Weiss
Solving the regulator problem for the one-dimensional Schrödinger equation via backstepping

Pub. 31. JAN

Yokohama Publishers

yokohama publishers